Toggle Main Menu Toggle Search

Open Access padlockePrints

The second cohomology of simple SL 3-modules

Lookup NU author(s): Dr David Stewart

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stewart DI

Publication type: Article

Publication status: Published

Journal: Communications in Algebra

Year: 2012

Volume: 40

Issue: 12

Pages: 4702-4716

Online publication date: 10/10/2012

ISSN (print): 0092-7872

ISSN (electronic): 1532-4125

Publisher: Taylor & Francis Inc.

URL: http://dx.doi.org/10.1080/00927872.2011.618858

DOI: 10.1080/00927872.2011.618858


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share